# SDR ABXA9701485

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 3641126501
- Condition: Cracked
- Location: Bs 782
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUBFLOOR AT FS 782 RBL 46 STIFFENER FITTING IS CRACKED AT BOTTOM.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21, 51-1-20D, AND DWG 3641126.
